# SDR CA141218007

- Difficulty date: December 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PT6A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, ON APPROACH, THE STAND-BY GENERATOR WARNING ILLUMINATED. AN UNEVENTFUL LANDING WAS ACCOMPLISHED AT DESTINATION. POST-FLIGHT INSPECTION REVEALED OIL ON THE SIDE OF THE AIRCRAFT AND NO OIL SHOWING ON THE ENGINE DIPSTICK. 4 QUARTS OF OIL WERE ADDED TO THE ENGINE BEFORE IT SHOWED ON THE DIPSTICK.
